# SDR DL72E010057

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 70,955 hours, 42,641 cycles
- Engine: Pwa JT8D15
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Nose
- Component: Radome, 284A18013
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON T/O IN BWI.  AIRSPEED INDICATORS DIFFER AT FL 240.  ENGINE PARAMETERS NORMAL.  REPLACED RADOME PER MM.  ALSO, CLEARED DEBRIS FROM CO-PILOTS PITOT TUBE.  TESTED PITOT SYSTEM IAW M/M.  NO SPLITS NOTED.
